# SDR CALA2025010601824

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N27526
- Make and model: Boeing 737-9
- Aircraft serial: 64499
- Aircraft time: 13,486 hours, 4,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 RK DOOR EXTERIOR EMERGENCY LIGHT INOP REMOVED AND REPLACED FUSES FOR LIGHT L730 IN BATTERY PACK M2816 REF WDM 33-51-11 AND AIPC 33-51-06, OPS CHECK GOOD ALL LIGHTS WORKING AT THIS TIME.
